RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Number Theory, 2017, Volume 173, Pages 293–303 (Mi jnt1)  

New error term for the fourth moment of automorphic $L$-functions

Olga Balkanovaa, Dmitry Frolenkovb

a Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch of the Russian Academy of Sciences, Khabarovsk, Russia
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-11-00335
14-50-00005
The work of Olga Balkanova (Section 5 and in part Sections 1–4) was supported by the Russian Science Foundation under grant 14-11-00335 and performed in the Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch of the Russian Academy of Sciences. The work of Dmitry Frolenkov (Section 6 and in part Sections 1–4) was supported by the Russian Science Foundation under grant 14-50-00005 and performed in Steklov Mathematical Institute of Russian Academy of Sciences.


DOI: https://doi.org/10.1016/j.jnt.2016.09.023


Bibliographic databases:

Document Type: Article
Received: 17.03.2016
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jnt1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018